MAUDE Adverse Event Report: CFN MEXICO 215 SA DE CV EXT SET 3W-STCK STD HI FLOW 1SS; SET, EXTENSION, INTRAVASCULAR

CFN MEXICO 215 SA DE CV EXT SET 3W-STCK STD HI FLOW 1SS; SET, EXTENSION, INTRAVASCULAR
Model Number 10016072
Medical Device Problem Codes Backflow (1064); Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.Investigation summary: no product or photo was returned by the customer.The customer complaint of the set separating and leaking could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model 377320 because a lot number was not provided by the customer.Root cause analysis: due to no sample being received, an investigation could not be performed and a root cause could not be determined.Investigation conclusion: this incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that ext set 3w-stck std hi flow 1ss came apart and the patient bled from it.The following information was provided by the initial reporter: material no.: 10016072 batch no.: unknown.It was reported the item came apart in the or which resulted in bleeding of a peds patient.

Brand Name
EXT SET 3W-STCK STD HI FLOW 1SS
Common Device Name
SET, EXTENSION, INTRAVASCULAR
Manufacturer (Section D)
CFN MEXICO 215 SA DE CV
parque industrial el florido.
tijuana, null 22244
MX  22244
MDR Report Key10320154
Report Number9616066-2020-02245
Device Sequence Number3083922
Product Code FPA
UDI-Device Identifier10885403234071
UDI-Public10885403234071
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number10016072
Device Catalogue Number10016072
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8100, 8015, (B)(6) 2020
Outcome Attributed to Adverse Event Other;